MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 9

ENCORE MEDICAL LP DJO SURGICAL; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 9
Model Number 425-97-009
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4)_1644408-2019-00475; 425-97-006, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Patient presented evidence of loosening of stem.Surgeon opted to revise stem and change out head and poly.

Brand Name
DJO SURGICAL
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 9
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24982802
Report Number1644408-2026-00782
Device Sequence Number9698457
Product Code LPH
UDI-Device Identifier00888912078672
UDI-Public00888912078672
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model Number425-97-009
Device Lot Number174R1081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-364, 869B1102.; 932-36-756, 904N1931.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale